# SDR UPS07449458

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 900 FRAME TENSION TIE ATTACHMENT AREA AT FASTENER HOLE NR 1 THREE CRACKS FOUND AT FRAME LAYER.  CRACK LENGTH .0625 AND 0.030 INCH.  M/D BS 900 RIGHT FRAME BETWEEN STR 6R TO STR 11-5R REPAIRED AS PER RS R53-10-35750.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-10-35750 AND UPS EO B747-5310-26134.
